# SDR SWIA200413691

- Difficulty date: August 10, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 24,902 hours, 32,219 cycles
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 1052
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 8,319 hours, 10,007 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS INDICATE CONTROL FAULT ON OB FLAPS.  REPLACED LT OB FLAP ACTUATOR IAW MM 27-50-00.  OPERATIONAL CHECK GOOD.
